# SDR 2000UALA00408

- Difficulty date: July 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N974UA
- Make and model: Boeing 737291
- Aircraft serial: 21597
- Aircraft time: 59,879 hours, 46,776 cycles
- Engine: Pwa JT8D17
- Engine time: 49,742 hours, 34,309 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096115
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  *S/D*  FOUND LOWER LOOP M337 (LOOP A) SHORTED.  REPLACED LOWER LOOP AND SYSTEM TESTED NORMAL.  REPLACED ENGINE FIRE BOTTLES PER MM 26-21-01.
